Fall asleep and wake up feeling refreshed with Simply Sleep Nighttime Sleep Aid Caplets. Specially formulated to help you sleep when pain isn't what's keeping you up, each caplet contains 25 mg of diphenhydramine hydrochloride. This nighttime sleep aid is suitable for adults and children 12 years and older to help relieve occasional sleeplessness. From the makers of Extra Strength Tylenol PM, Simply Sleep is designed to relieve occasional sleeplessness and is non-habit forming when used as directed.
Nighttime Sleep Aid, Caplets
Diphenhydramine HCI. From the makers of Tylenol PM. Non-habit forming. 100 caplets (Capsule-shaped tablets). Does not contain pain reliever. Non-habit forming. Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Active ingredients made in Japan.
in Each Caplet: Active Ingredients: Diphenhydramine HCI (25 mg), Nighttime Sleep Aid. Inactive Ingredients: Carnauba Wax, Croscarmellose Sodium, Dibasic Calcium Phosphate, FD&C Blue 1, Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Titanium Dioxide.
Warning
Contains: in Each Caplet: Warnings: Do not use: in children under 12 years of age; with any other product containing diphenhydramine, even one used on skin. Ask doctor before use if you have: a breathing problem such as emphysema or chronic bronchitis; glaucoma; trouble urinating due to an enlarged prostate gland. Ask the doctor or pharmacist before use if you are taking sedatives or tranquilizers. When using this product: avoid alcoholic drinks; drowsiness will occur; do not drive a motor vehicle or operate machinery. Stop use and ask doctor if sleeplessness persists continuously for more than weeks. Insomnia may be a symptom of serious underlying medical illness. If pregnant or breast feeding, ask a health professional before use. Keep out of reach of children Overdose warning: in case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222).
Directions
in Each Caplet: Directions: Adults and Children 12 Years and Over: Take 2 caplets at bedtime if needed, or as directed by a doctor. Children Under 12 Years: Do not use.
About the Producer
Johnson & Johnson Consumer Inc.